# SDR 95FDEA01247

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AND CRACKED STA 540 AT STR 7 TO 6R.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 51-10-4 PG 3 AND 4.
